一类加法完全单半环上的同余和同余格

刘国瑞, 李勇华

刘国瑞, 李勇华. 一类加法完全单半环上的同余和同余格[J]. 华南师范大学学报(自然科学版), 2008, 1(4): 49-52 .
引用本文: 刘国瑞, 李勇华. 一类加法完全单半环上的同余和同余格[J]. 华南师范大学学报(自然科学版), 2008, 1(4): 49-52 .
Guorui Liu Yonghua Li, . Congruence on a class of additive completely simple semiring[J]. Journal of South China Normal University (Natural Science Edition), 2008, 1(4): 49-52 .
Citation: Guorui Liu Yonghua Li, . Congruence on a class of additive completely simple semiring[J]. Journal of South China Normal University (Natural Science Edition), 2008, 1(4): 49-52 .

一类加法完全单半环上的同余和同余格

详细信息
    通讯作者:

    刘国瑞

  • 中图分类号: 

    O152.7

Congruence on a class of additive completely simple semiring

  • 摘要: 由于含双幂等元的加法完全单半环S可由加法左零半环I,拟环R和加法右零半环来构造,该文重点用I和上的同余及R中的正规理想构成的容许三元组刻画S的同余和同余格.
    Abstract: It is known that an additive completely simple semiring S, which contains a bi-idempotent, can be constructed by an additive left zero semiring I. a skew-ring R and an additive right zero semiring . In this paper, the admissible triple group, whose three members come from the normal ideal of R and the congruences of I and , is used to characterize the congruences and the congruence lattice on such S.
计量
  • 文章访问数:  2619
  • HTML全文浏览量:  124
  • PDF下载量:  327
  • 被引次数: 0
出版历程
  • 收稿日期:  2007-10-20
  • 修回日期:  2008-01-21
  • 刊出日期:  2008-11-24

目录

    /

    返回文章
    返回